# SDR AALA970506

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND SKIN CORRODED AND MOUNT HOLE REAMED TO .783.  REPAIR SKIN AND MOUNT HOLE PER MRB 727-0029.  (M)
